# SDR ASAA0510329

- Difficulty date: September 29, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 654576933
- Condition: Dented
- Location: Fs 360 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FRAME DOUBLER DAMAGED AT BS 360 BETWEEN STRINGER 26 RT PLUS 4 INCHES TO STRINGER 28 RT.  REPLACED DOUBLER IAW B737-200 SRM 51-40-3.  (M)
